# SDR UPS07M50155

- Difficulty date: May 29, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WINGTIP LOWER WINGLET LOWER STRUCTURAL BORE FOUND CRACK.  WEB CRACK END STOP HOLE DRILLED PER EN 1350-07.  CRACK BOLT HOLE REAMED PER EN 1350-07.  REP BUSHING FAB & INSTALLED PER EN 1350-07.  FPI CARRIED OUT AS PER DPS 4.707 REV AW ON FABRICATED PART AND FOUND NO CRACK EVIDENT.
